Continual approximation for high-frequency oscillations of a
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 111-112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a22,
author = {I. F. Obraztsov and I. V. Andrianov and B. V. Nerubailo},
title = {Continual approximation for high-frequency oscillations of a},
journal = {Doklady Akademii Nauk},
pages = {111--112},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a22/}
}
TY - JOUR AU - I. F. Obraztsov AU - I. V. Andrianov AU - B. V. Nerubailo TI - Continual approximation for high-frequency oscillations of a JO - Doklady Akademii Nauk PY - 1991 SP - 111 EP - 112 VL - 319 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a22/ LA - ru ID - DAN_1991_319_1_a22 ER -
I. F. Obraztsov; I. V. Andrianov; B. V. Nerubailo. Continual approximation for high-frequency oscillations of a. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 111-112. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a22/